# SDR IXXA06SMN296S

- Difficulty date: September 12, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flaps
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP EXISTING UPPER SKIN DOUBLER IMPROPER AT STATION,  XW38.000.  REMOVED EXISTING SKIN WITH EXISTING IMPROPER REPAIR.  FABRICATED NEW SKIN WITH AL 2024 T3 0.025” AND BONDED DOUBLER AL 2024 T3 0.020”.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC-8 SRM 57-7-1 FIG 1 PAGE 2, DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21, DC-8 SRM 57-7-1 FIG 1 PAGE 2 ITEM “A” AND “L”, DC-8 SRM 51-1-9, DC-8 SRM 51-1-8B, AND DC-8 SRM 51-1-11.
